I got a Nexplanon implant in March and didn't have a period for 5 months then I got my "period" which turned into break through bleeding for three months and I was using tampons the whole time because it was heavy period-like bleeding. I couldn't go in to the doctor because of my class schedule until recently so I got the implant removed and started new pills. My bleeding has stopped but now I am getting A LOT of vaginal discharge. It feels almost as heavy as having a period except it isn't dark in color. I realize that this may be a response from using tampons for such a long time or from starting a new pill. I'm a bit concerned about toxic shock or this continuing for a long time. Wondering if anyone else has had a similar experience or knows why it is happening and when it will stop.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2016 • 0 answers
Posted 17 Aug 2016 • 0 answers
Posted 11 Oct 2016 • 0 answers
Posted 28 Oct 2016 • 1 answer
Nexplanon - I haven't started a period since I got on the implant, I got the implant inserted around
Posted 11 days ago • 0 answers